MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NEO CS-3; OXIMETER

MASIMO - 52 DISCOVERY RD SET NEO CS-3; OXIMETER
Model Number 4478
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the spo2 curve or value disappeared from the monitoring display.No patient impact or consequences were reported.

Brand Name
RD SET NEO CS-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10495969
Report Number3011353843-2020-00143
Device Sequence Number11567682
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public10843997013267
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number4478
Device Catalogue Number4478
Device Lot Number19EYS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1